# SDR USAA2010120692868

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 67,657 hours, 30,091 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664109
- Part serial: A7271
- Condition: Faulty
- Location: L1 Door
- Part time: 28,405 hours, 705 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 342 - LAS - EES - DURING EMERGENCY LIGHT TEST, L FWD EXT LOAD FAULTED.  MAINTENANCE REMOVED AND REPLACED L1 SLIDE RAFT.
